MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LITE; BLOOD GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LITE; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 70805-70
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time product has not yet been returned.An extended investigation has been performed for the reported complaint and there was no indication that the product did not meet specification.Dhrs for the freestyle lite meter and freestyle strips were reviewed and the dhrs showed the freestyle lite meter and freestyle strips passed all tests prior to release.Retain testing was performed for the freestyle strips and all units performed within specification.If the product is returned, a physical investigation will be performed and a follow-up report submitted.The date of event is unknown.The date entered is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
A customer reported receiving an "error-3" message upon attempting to test using the adc blood glucose meter.The customer was rushed to the emergency room and received unspecified treatment.No further information was provided as the customer refused to continue troubleshooting.There was no report of death or permanent injury associated with this event.

Brand Name
FREESTYLE LITE
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
MDR Report Key11164113
Report Number2954323-2021-00930
Device Sequence Number3607413
Product Code NBW
UDI-Device Identifier00699073708229
UDI-Public00699073708229
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K092602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/30/2022
Device Model Number70805-70
Device Catalogue Number70822
Device Lot Number1135751
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;